# SDR FDEA201109224036

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,934 hours, 11,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMING LEVER IS BINDING BEFORE IT GOES  FULL TRAVEL TO ARM.  ORIGINAL GSP-LINE.  ADJUSTED GIRT BAR FLOOR FITTINGS PER MM 52-11-25-5-0. OPS CHECKED GOOD
